A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 33/4 (2013)

Strona redakcyjna
Spis treści
Instruction for authors

Abdulmalik Al Twaty, Paul W. Eloe

Concavity of solutions of a 2n-th order problem with symmetry
Opuscula Math. 33 (2013), 603-613   Pełny tekst/Article:   pdf  pdf  (493kB)

Tarik Ali Ziane

Global existence and asymptotic behavior for a nonlinear degenerate SIS model
Opuscula Math. 33 (2013), 615-630   Pełny tekst/Article:   pdf  pdf  (466kB)

Julien Bensmail

On the longest path in a recursively partitionable graph
 Opuscula Math. 33 (2013), 631-640   Pełny tekst/Article:   pdf  pdf  (562kB)

Ahmed Bouchou, Mostafa Blidia, Mustapha Chellali

A note on k-Roman graphs
Opuscula Math. 33 (2013), 641-646   Pełny tekst/Article:   pdf  pdf  (471kB)

Hacène Boutabia, Imen Grabsia

Chaotic expansion in the G-expectation space
Opuscula Math. 33 (2013), 647-666   Pełny tekst/Article:   pdf  pdf  (540kB)

Anna Denkowska

Contractive and optimal sets in Musielak-Orlicz spaces with a smoothness condition
Opuscula Math. 33 (2013), 667-684   Pełny tekst/Article:   pdf  pdf  (538kB)

Artur Fortuna, Zdzisław Skupień

Universal third parts of any complete 2-graph and none of DK5
Opuscula Math. 33 (2013), 685-696   Pełny tekst/Article:   pdf  pdf  (559kB)

Francisco Javier González Vieli

A note on bounded harmonic functions over homogeneous trees
Opuscula Math. 33 (2013), 697-700   Pełny tekst/Article:   pdf  pdf  (438kB)

Jaroslav Jaroš

Picone-type identity and comparison results for a class of partial differential equations of order 4m
Opuscula Math. 33 (2013), 701-711   Pełny tekst/Article:   pdf  pdf  (524kB)

Ryuji Kajikiya

Sobolev norm estimates of solutions for the sublinear Emden-Fowler equation
Opuscula Math. 33 (2013), 713-723   Pełny tekst/Article:   pdf  pdf  (453kB)

Mohamed M.A. Metwali

Solvability of functional quadratic integral equations with perturbation
Opuscula Math. 33 (2013), 725-739   Pełny tekst/Article:   pdf  pdf  (507kB)

P. Paulraja, V. Sheeba Agnes

Vulnerability parameters of tensor product of complete equipartite graphs
Opuscula Math. 33 (2013), 741-750   Pełny tekst/Article:   pdf  pdf  (477kB)

Ibrahima Toure, Kinvi Kangni

On Gelfand pairs associated to transitive groupoids
Opuscula Math. 33 (2013), 751-762   Pełny tekst/Article:   pdf  pdf  (519kB)

Włodzimierz Ulatowski

All graphs with paired-domination number two less than their order
Opuscula Math. 33 (2013), 763-783   Pełny tekst/Article:   pdf  pdf  (893kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie